# SDR SWAA2025110524435

- Difficulty date: October 14, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 500G - 500H, STRINGER 26R.   REPLACED THE WEB & FASTENERS IAW SRM 51-40-02, AND DWG 143A7505, SHEET 123, REV-.
